| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the provisional fractured during a knee procedure.No adverse events have been reported as a result of the malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h10.Proposed component (annex g) code is mechanical (g04) - provisional bottom.Complaint sample was evaluated and the reported event was confirmed.Returned instrument shows signs of repeated use and a piece of the ledge where the post feature is located and the lateral side of the tasp has fractured off.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history identified no additional similar complaints for the reported item and part and lot combination.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.